Temsirolimus, an inhibitor of the mammalian target of rapamycin (mTOR), is a new targeted therapy used in advanced renal cell carcinoma and mantle cell lymphoma and is currently tested in several other human tumors. It induces several cutaneous and mucosal side effects, including painful, dose-limiting stomatitis. We report the unusual case of a 77-year-old man who developed severe mucosal, scrotal and perianal cutaneous aphthous-like ulcerations, 6 weeks after introduction of temsirolimus therapy for advanced-stage renal cell carcinoma. Other causes of aphthous-like ulcerations were ruled out. Topical corticosteroids remained ineffective. It led to the interruption of the treatment. Introduction of colchicine resulted in a dramatic improvement within 1 month. Reintroduction of temsirolimus with concomitant colchicine therapy was followed by a delayed recurrence of the lesions. We provide here a review of the potential cutaneous and mucosal side effects of mTOR inhibitors.